# SDR DXTA200811093346

- Difficulty date: November 9, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 2,211 hours, 1,657 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Underserviced
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

LOW HYD FLOW RT ANNUNCIATOR ILLUMINATED WHEN POWER APPLIED FOR T/O             TROUBLESHOT HYD SYS. FOUND HYD RESERVOIR UNDERSERVICED. INSPECTED HYD PANEL ASSY. HOOKED UP HYD SERVICE CART TO ACFT, CYCLED HYD COMPONETS AND SERVICED HYD RESERVOIR RAN ACFT TO T/O POWER IN AND OUT OF FLIGHT CONFIGURATION. SYS OPERATED NORMAL AND NO LEAKS NOTED THROUGHOUT THE SYS. ALL WORK IAW MM 29-11-00.
